# SDR UPS02439870

- Difficulty date: November 3, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A STIFFENER CORRODED CENTER SECTION REAR SPAR. LBS. 85.6 HAS CORROSION. APPROX. 11 INCHES LONG. NEXT TO FUEL PUMP APERATURE.     REMOVED VERTICAL STIFFNER PER SRM 51 30 02 39550/ INSTALLED NEW STIFFNER PER SRM 51 10 01 REPLACEMENT OF PART. REF LOG 914476 ITEM 1 &2 FOR FINAL INSTALLATION OF REMAINING FASTNER
